# SDR VNAA20250715039

- Difficulty date: June 2, 2025
- Submitted: July 15, 2025
- Operation: Air carrier
- Aircraft: N599NN
- Make and model: Bombdr CL6002D15
- Aircraft serial: 15415
- Aircraft time: 19,676 hours, 17,509 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Bracket
- Part number: SH670333892
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON BRACKETS, MACHINED (3EAS) AND PLATE (1 EA) OF INTERNAL STRUCTURE AT FWD CARGO COMPARTMENT.  CORRECTIVE ACTION: EVALUATED,DUE TO NOT ALLOWED DAMAGE:BRACKETS, MACHINED (3EAS) AND PLATE (1 EA) OF INTERNAL STRUCTURE AT FWD CARGO COMPARTMENT WERE FOUND OUT OF LIMITS PER CRJ-900 SRM 53-32-58-101-001-A01 AND REPLACED PER CRJ 900 SRM 51-42-21-001-001-A01 AND CRJ 900 SRM 51-42-13-001-001-A01 AND CRJ 900 SRM 51-42-22-001-001-A01 AND CRJ 900 SRM 51-42-06-001-001-A01.
